MAUDE Adverse Event Report: EXACTECH, INC. LGC TIBIAL FIT TRAY CEM SZ 5F / 4T; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LGC TIBIAL FIT TRAY CEM SZ 5F / 4T; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-45-5040
Medical Device Problem Codes Unstable (1667); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Pain (1994); Osteolysis (2377); Joint Laxity (4526); Swelling/ Edema (4577)
Date of Event 09/06/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The patient who is 10 years post right total knee replacement.Over the past several months he is developing increasing pain and swelling.His x-rays showed osteolysis under the tibial plateau without any other obvious signs of loosening in the femur or patella.There did appear to be moderate wear in the polyethylene liner.Due to the patient¿s increasing pain and debilitation, along with the x-ray showing signs of osteolysis, they were determined to be a candidate for right total knee revision.Intraoperative findings revealed significant wear of the medial aspect of the poly liner with some pitting posterior medially.The tibial component was not obviously loose but was easily removed.There were also significant osteolytic lesions primarily laterally which were contained and did not significantly affect the supportive nature of the bone.The femoral component was well fixed but was revised to allow for constrained condylar implant.The patellar component was well fixed and left in place.The patient was taken to the recovery room in satisfactory condition.There were no complications.
 
Additional Manufacturer Narrative
Recall number z-0021-2022.Concomitants: (b)(6) 02-010-01-0350 - logic femoral ps cem right sz 5.(b)(6) 02-012-45-5040 - lgc tibial fit tray cem sz 5f / 4t.(b)(6) 200-02-38 - three peg patella 38mm.(b)(6) 204-34-02 - fluted stem extension 25l x 14 mm.(b)(6) 204-70-00 - tibial stem ext.Screw.The revision reported was likely the result of tibial insert prosthesis wear over the course of 10 years.Possible causes for polyethylene wear include the alleged joint instability, high contract stresses during knee flexion, patient-related conditions, inclusion of the polyethylene in the packaging recall, or any combination of these possibilities.Instability may be the result of increased soft-tissue laxity (looseness), inadequate flexion of the implants, or have occurred as a result of insert wear over time, however, the presence of joint instability cannot be confirmed.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LGC TIBIAL FIT TRAY CEM SZ 5F / 4T
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key22814144
Report Number1038671-2025-02761
Device Sequence Number5714933
Product Code JWH
UDI-Device Identifier10885862004048
UDI-Public10885862004048
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K101981
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/20/2021
Device Catalogue Number02-012-45-5040
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2024
Initial Report FDA Received Date08/15/2025
Date Device Manufactured10/21/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age61 YR
Patient SexMale